联系我们
Isaac Scientific Publishing
Advances in Analysis
Lech Górniewicz,  University of Zielona Góra, Poland
Research Interests
Topology, Nonlinear Analysis, Topological Fixed Point Theory, Control Theory (differential inclusions), Mathematical methods in economy.
Selected Publication List
• L.Górniewicz, J. Andres, Recent results on the topological fixed point theory of multivalued mappings: a survey, Fixed Point Theory and Application,2015:184,1-34 .
• L. Górniewicz, J. Andres , Fixed point index and ejective fixed points for multivalued mappings, Nonlinear and Convex Analysis, Vol.16 No.10,2015, 1013-1023.
• L. Górniewicz, J.Andres, Note on non-ejective topological fractals on Peanop,s continua, Int. Journal of Bifurcation and Chaos, Vol.24 No.11(2014), 9 pages .
• L.Górniewicz, J. Andres, On the Lefschetz fixed point theorem for random multivalued mappings, Libertas Mathematica (new series), Vol. 33(2013), No.1 , 689-678.
• L.Górniewicz, J.Andres, Topological Principle for Boundary Value Problems, Springer 2012 (wydanie Chińskie).- monografia.
• J. Andres and L. Górniewicz, Random topological degree and random differential inclusions, TMNA, Vol.40(2012) No.2, 337-358.
• S. Djebali, L. Górniewicz and A. Ouahab, Topological structure of solution sets for impulsive differential inclusions in Frechet spaces, Nonlinear Analysis, 74(2011), 2141-2169.
• S. Brzychczy, L.Górniewicz, Continuous and discrete models of neural systems in infinite dimensional abstract spaces, Neurocomputing, 74(2011),2711- 2715.
• L.Górniewicz, S.K. Ntouyas, D.O’Regan, Existence results for impulsie functional differentia inclusions, Dyn.Contin.Discrete Impuls.Syst., 18(2011), No.1, 115-134.
• J. Andres and L. Górniewicz, Fixed point theorems on admissible multiretracts applicable to dynamical systems, Fixed Point Theory, 12(2011), 255-264.
• L.Górniewicz, Differential Inclusions–The Theory Initiated by Cracow Mathematical School, Annales Math. Silesianae ,25(2011),7-25.
• S. Djebali, L. Górniewicz, A. Ouahab, Existence and Structure of Solution Sets for Impulsive Differential Inclusions : a Survey, Lecture Notes in Nonlinear Analysis,13(2012),1-148.
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.